Selected Work

  1. G. Han and B. Marcus. Analyticity of entropy rate of hidden Markov chains. IEEE Transactions on Information Theory, vol. 52, no. 12, pp. 5251-5266, 2006.

  2. G. Han and B. Marcus. Derivatives of entropy rate in special families of hidden Markov chains. IEEE Transactions on Information Theory, vol. 53, no. 7, pp. 2642-2652, 2007.

  3. G. Han and B. Marcus. Asymptotics of input-constrained binary symmetric channel capacity. Annals of Applied Probability, vol. 19, no. 3, pp. 1063-1091, 2009.

  4. G. Han, B. Marcus and Y. Peres. A note on a complex Hilbert metric with application to domain of analyticity for entropy rate of hidden Markov processes. Entropy of Hidden Markov Processes and Connections to Dynamical Systems, London Mathematical Society Lecture Note Series, vol. 385, edited by B. Marcus, K. Petersen and T. Weissman, pp. 98-116, 2011.

  5. G. Han and B. Marcus. Asymptotics of entropy rate of hidden Markov chains at weak black holes. IEEE Transactions on Information Theory, vol. 56, no. 3, pp. 1287-1295, 2010.

  6. S-Y. Li, G. Han and Y. Yang. Prime Factorization Theory of Networks. National Defense Industry Press, 2011.

  7. G. Han and B. Marcus. Concavity of the mutual information rate for input-restricted memoryless channels at high SNR. IEEE Transactions on Information Theory, vol. 58, no. 3, pp. 1534-1548, 2012.

  8. G. Han and B. Marcus. Analyticity of entropy rate of hidden Markov chains with continuous alphabet. IEEE Transactions on Information Theory, vol. 61, no. 6, pp. 3013-3028, 2015.

  9. G. Han. Limit theorems in hidden Markov models. IEEE Transactions on Information Theory, vol. 59, no. 3, pp. 1311-1328, 2013.

  10. E. L. Xu, W. Shang and G. Han. Network encoding complexity: exact values, bounds and inequalities. Advances in Mathematics of Communications, vol. 11, no. 3, pp. 567-594, 2017.

  11. E. L. Xu and G. Han. The minimum number of hubs in networks. Journal of Combinatorial Optimization, vol. 30, no. 4, pp. 1196-1218, 2015.

  12. G. Han. A randomized algorithm for the capacity of finite-state channels. IEEE Transactions on Information Theory, vol. 61, no. 7, pp. 3651-3669, 2015.

  13. G. Han and J. Song. Extensions of the I-MMSE relationship to Gaussian channels with feedback and memory, journal version, single-columned journal version with corrections. IEEE Transactions on Information Theory, vol. 62, no. 10, pp. 5422-5445, 2016.

  14. Y. Li and G. Han. Asymptotics of input-constrained erasure channel capacity. IEEE Transactions on Information Theory, vol. 64, no. 1, pp. 148-162, 2018.

  15. Y. Li, A. Kavcic and G. Han. Capacity of multilevel NAND flash memory channels. IEEE Transactions on Information Theory, vol. 63, no. 9, pp. 5934-5953, 2017.

  16. X. Liu and G. Han. Information-theoretic extensions of the Shannon-Nyquist sampling theorem (short version), On continuous-time Gaussian channels (long version), The video of my talk on this paper presented at Issac Newton Institute, Cambridge Univesity. Entropy, vol. 21, no. 1:67, 2019.

  17. K. Cai and G. Han. On the Langberg-Medard multiple unicast conjecture. Journal of Combinatorial Optimization, vol. 34, no. 4, pp. 1114-1132, 2017.

  18. W. Song, K. Cai, C. Yuen, K. Cai and G. Han. On sequential locally repairable codes. IEEE Transactions on Information Theory, vol. 64, no. 5, pp. 3513-3527, 2018.

  19. T. Courtade, G. Han and Y. Wu. A counterexample to the vector generalization of Costa's EPI and partial resolution. IEEE Transactions on Information Theory, vol. 64, no. 7, pp. 5453-5454, 2018.

  20. T. Liu and G. Han. Feedback capacity of stationary Gaussian channels further examined. To appear in IEEE Transactions on Information Theory.

  21. K. Cai and G. Han. An optimization approach to the Langberg-Medard multiple unicast conjecture. Submitted to IEEE Transactions on Information Theory.

  22. G. Han. On mergings in acyclic directed graphs. Submitted to SIAM Journal on Discrete Mathematics.

  23. W. Song, K. Cai, G. Han, C. Yuen, R. Feng and K. Cai. A region decomposition approach to sum-networks with three sources. Submitted to IEEE Transactions on Information Theory.

  24. T. H. Ng and G. Han. Relative entropy convergence under Picard's iteration for stochastic differential equations. Submitted to Journal of Theoretical Probability.

  25. X. Liu and G. Han. A Wong-Zakai approximation of stochastic differential equations driven by a general semimartingale. Submitted to Annales de l'Institut Henri Poincare.